# SDR HNAA2024081900703

- Difficulty date: August 17, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 45,885 hours, 41,677 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warning System
- Condition: Faulted
- Location: Stall
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STALL PRTOECTION TEST PERFORMED DURING PREFLIGHT WITH NO ISSUES.  PRIOR TO 60KNOTTS ON T/O SPS FAIL EICAS MESSAGE APPEARED.  NOTED STRONG CROSSWINDS AND NO CMC MESSAGES.  PERFROMED TEST AGAIN WITH NO ISSUES
